# SDR 0300729606

- Difficulty date: March 17, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Aircraft time: 70,932 hours, 69,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL 210 CREW FELT A THUMP IN THE FORWARD CABIN AND SUBSEQUENTLY LOST CONTROL OF CABIN PRESSURE. OUTFLOW VALVE INDICATED FULL CLOSED BUT THE CABIN CONTINUED TO CLIMB THROUGH 10,500 FEET. FLIGHT CONTINUED TO DESTINATION AT THIS LOWER ALTITUDE AND LANDED WITHOUT INCIDENT AT MEM. MAINTENANCE FOUND A BROKEN CLAMP AND REPLACED IT. AIRCRAFT HAS RETURNED TO SERVICE.
